# SDR SWAA2023082481747

- Difficulty date: July 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A AND STR26R FWD CARGO COMPARTMENT 2023-461235<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080; SHEET 33; REV -. A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080; SHEET 33; REV -. A ; RII; SEE INDIVIDUAL SIGN OFF BELOW
